# SDR ABXA9700739

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991224359
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A FLOORBEAM AT FS 965 LOWER FLANGE AND STIFFENER ANGLE CORRODED NEAR LBL 50.  REPAIRED IAW ABX REA D953-17930-MR.
